


default search action
"Balloons, cut-edges, matchings, and total domination in regular graphs of ..."
Suil O, Douglas B. West (2010)
- Suil O
, Douglas B. West:
Balloons, cut-edges, matchings, and total domination in regular graphs of odd degree. J. Graph Theory 64(2): 116-131 (2010)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.